Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

5 Yr IUD...

Does anyone have it, and what are your side affects. Also, has it been hard for you to loose weight after the insertion???? I've had it for about a year, and I eat healthy exercise regularly and still can not loose more than 5 lbs, plus it looks like I'm 3 months preggers...ugh!!! Am I the only one??....

Answer Question
 
Anonymous

Asked by Anonymous at 2:37 AM on Oct. 2, 2009 in Health

Answers (3)
  • ive had it for almost 8 months and i have ZERO side effects no weight gain, no period, no spotting no cramps nothing. :( im sorry to hear youre having a hard time with it
    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 2:38 AM on Oct. 2, 2009

  • i can not seem to lose any weight with the iud. it sucks i tired eating healthy and waling and see no change. i spot about 1 times every 2-3 months
    aprilsalcro

    Answer by aprilsalcro at 3:24 AM on Oct. 2, 2009

  • I have had mine for a year now and I have no side effects. I have been able to LOSE weight finally, no period, no cramps, no bloating, etc.

    Sorry.
    KlousMomi

    Answer by KlousMomi at 8:02 AM on Oct. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN